Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 6, Pages 1062–1086 (Mi zvmmf4580)  

This article is cited in 3 scientific papers (total in 3 papers)

Propagation of perturbations in a two-layer stratified fluid with an interface excited by moving sources

L. V. Perova

Faculty of Physics, Moscow State University, Leninskie gory, Moscow, 119992, Russia

Abstract: Propagation of small perturbations in a two-layer inviscid stratified fluid is studied. It is assumed that the higher density fluid occupies the lower unbounded half-space, while the lower density fluid occupies the upper unbounded half-space. The source of the excitation is a plane wave traveling along the interface of the fluids. An explicit analytical solution to the problem is constructed, and its existence and uniqueness are proved. The long-time wave pattern developing in the fluids is analyzed.

Key words: stratified fluid, stream function, internal waves, surface waves, fluid dynamic equation, existence and uniqueness theorems, analytical solution.

Full text: PDF file (3019 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:6, 1001–1023

Bibliographic databases:

UDC: 519.634
Received: 14.12.2007

Citation: L. V. Perova, “Propagation of perturbations in a two-layer stratified fluid with an interface excited by moving sources”, Zh. Vychisl. Mat. Mat. Fiz., 48:6 (2008), 1062–1086; Comput. Math. Math. Phys., 48:6 (2008), 1001–1023

Citation in format AMSBIB
\Bibitem{Per08}
\by L.~V.~Perova
\paper Propagation of perturbations in a~two-layer stratified fluid with an interface excited by moving sources
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 6
\pages 1062--1086
\mathnet{http://mi.mathnet.ru/zvmmf4580}
\zmath{https://zbmath.org/?q=an:1164.76318}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 6
\pages 1001--1023
\crossref{https://doi.org/10.1134/S0965542508060110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262334200011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-45749114569}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4580
  • http://mi.mathnet.ru/eng/zvmmf/v48/i6/p1062

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Perova, “Propagation of perturbations in a two-layer rotating fluid with an interface excited by moving sources”, Comput. Math. Math. Phys., 49:7 (2009), 1175–1196  mathnet  crossref  isi
    2. L. V. Perova, A. G. Sveshnikov, “Propagation of perturbations in fluids excited by moving sources”, Comput. Math. Math. Phys., 50:12 (2010), 2109–2117  mathnet  crossref  adsnasa
    3. L. V. Perova, “Propagation of perturbations in a two-layer stratified rotating fluid with an interface excited by moving sources”, Comput. Math. Math. Phys., 53:1 (2013), 93–118  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:61
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021